Shokri, Abbasali. (1399). POINT DERIVATIONS ON BANACH ALGEBRAS OF α-LIPSCHITZ VECTOR-VALUED OPERATORS. , 6(24), 39-44.
Abbasali Shokri. "POINT DERIVATIONS ON BANACH ALGEBRAS OF α-LIPSCHITZ VECTOR-VALUED OPERATORS". , 6, 24, 1399, 39-44.
Shokri, Abbasali. (1399). 'POINT DERIVATIONS ON BANACH ALGEBRAS OF α-LIPSCHITZ VECTOR-VALUED OPERATORS', , 6(24), pp. 39-44.
Shokri, Abbasali. POINT DERIVATIONS ON BANACH ALGEBRAS OF α-LIPSCHITZ VECTOR-VALUED OPERATORS. , 1399; 6(24): 39-44.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب